# SDR CALA2022092102423

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 69,183 hours, 24,993 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Hzontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-SCAN CRACK INDICATIONB LH HORIZONTAL STABILIZER APPROX STA 117, 10.5" FROM AFT SPAR. TRANSCRIBED FROM AERSALE NRC 23739 EMP STAMP# ALD011. INITIAL DVI AND LFEC EVERY 9,00 FLT CYC THEREAFTER IAW SRM 55-10-01, INSPECTION THRESHOLD AT 56,00 TOTAL FLT CYC AND THEN PERFORM A REPAIR 11 TABLE 204 REPAIRED CRACK AT STA. 117, 10.5" FROM AFT SPAR REF SRM 55-10-01-2R-11 REPAIR 11 DOUBLER INSTALLED.  ITEM WAS
